# SDR AALA202509155454

- Difficulty date: September 14, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N886NN
- Make and model: Boeing 737823
- Aircraft serial: 33223
- Aircraft time: 39,956 hours, 17,174 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Seal
- Condition: Failed
- Location: Hyd Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: HYDRAULIC PRESSURE DURING FLIGHT; AIRCRAFT DIVERTED TO AND LANDED SAFELY AT DTW. NUMBER 2 ENGINE DRIVEN HYDRAULIC PUMP DRIVE PAD SEAL ON THE GEAR BOX REQUIRES REPLACEMENT DUE TO PUMP FAILURE AND HEAT. REPLACED NUMBER 2 ENGINE DRIVEN HYDRAULIC PUMP DRIVE PAD SEAL ON THE GEAR BOX. PER AMM 72-60-00, LEAK CHECKS GOOD.
